MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS
Model Number 1512-14-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for right knee pain.Event is serious and is considered severe.Event is possibly related to device and is definitely not related to procedure.Date of implantation: (b)(6) 2018.Date of event (onset): (b)(6) 2022.(right knee).Treatment: knee revision on (b)(6) 2022.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d4 primary udi number.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CEMENTED STEM 14X80MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14598015
Report Number1818910-2022-10120
Device Sequence Number17506184
Product Code JWH
UDI-Device Identifier10603295475170
UDI-Public(01)10603295475170(10)HY0984
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1512-14-080
Device Catalogue Number151214080
Device Lot NumberHY0984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer06/17/2022
11/12/2024
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date06/20/2022
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM.; ATTUNE CRS FEMORAL RT SZ 8 CEM.; ATTUNE CRS RP INSRT SZ 8 16MM.; ATTUNE DIST FEM AUG SZ 8 4MM.; ATUN TIB AUG UNIV SZ 7/8 5MM.; ATUNE REV RP TIB BASE SZ 7 CEM.; PALACOS R+G BONE CEMENT 40G SINGLE DOSE.; PALACOS R+G BONE CEMENT 40G SINGLE DOSE.; PALACOS R+G BONE CEMENT 40G SINGLE DOSE.; PALACOS R+G BONE CEMENT 40G SINGLE DOSE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American